Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 5, Pages 1031–1032 (Mi dan39080)  

MATHEMATICS

On Weyl multipliers

B. S. Kashin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (228 kB)

Bibliographic databases:
UDC: 517.5
Presented: С. М. Никольский
Received: 29.01.1975

Citation: B. S. Kashin, “On Weyl multipliers”, Dokl. Akad. Nauk SSSR, 222:5 (1975), 1031–1032

Citation in format AMSBIB
\Bibitem{Kas75}
\by B.~S.~Kashin
\paper On Weyl multipliers
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 5
\pages 1031--1032
\mathnet{http://mi.mathnet.ru/dan39080}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0382974}
\zmath{https://zbmath.org/?q=an:0348.42013}


Linking options:
  • http://mi.mathnet.ru/eng/dan39080
  • http://mi.mathnet.ru/eng/dan/v222/i5/p1031

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:72
    Full text:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021